# SDR USAA2011083100028

- Difficulty date: August 3, 2011
- Submitted: September 1, 2011
- Operation: Air carrier
- Aircraft: N425US
- Make and model: Boeing 737401
- Aircraft serial: 23992
- Aircraft time: 60,222 hours, 40,296 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654659697
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q5 CHECK - .25 INCH CRACK ON FRAME AT BS 727B, BETWEEN S8L TO S9L.  REPAIRED FRAME AT BS 727B, BETWEEN S8L TO S9L IAW EA 103250.
